MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AUTOTOME RX 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00545150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 49 was used in the sphincter of oddi and bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During the procedure, the pull wire at the handle of the autotome rx 49 broke and it could not be bowed and could not cut.The device was removed from the patient, and when it was tested, still it could not be bowed.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: a photo of the complaint device outside the patient was provided by the customer and showed the pull wire at the handle was broken and kinked.
 
Additional Manufacturer Narrative
Block e (initial reporter facility name): (b)(6).Block h6: imdrf device code a0401 captures the reportable event of pull wire broken at the handle.

Brand Name
AUTOTOME RX 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18120418
Report Number3005099803-2023-06024
Device Sequence Number20587000
Product Code KNS
UDI-Device Identifier08714729415138
UDI-Public08714729415138
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Model NumberM00545150
Device Catalogue Number4515
Device Lot Number0031091972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight66 KG